Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

What causes nausea and vomiting after taking hp kit?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2003
Answered : 873 Questions
sir,3yrs back i had confirmed epigastritis...and i had taken hp kit...some what relieved..then i had same problem..frequent gas production..back ache..pain below ribs,some times stomach and abdominal pain ...when i went to hostpital again they had given hp kit.after taking it i feel nausea and vomitng..then i stopped taking..last one yr i dnt took any medicine..i managed...but last mnth i had the same problem ..if anythng is serious. wat should i do ..i am in fear ..plz do reply...tank u.. can it ll be cure...
Posted Tue, 18 Feb 2014 in Digestion and Bowels
Answered by Dr. Vaddadi Suresh 38 minutes later
Brief Answer: There is nothing serious about your symptoms. Detailed Answer: Hi, XXXXXXX XXXXXXX I can assure you that there is nothing serious about your symptoms. They are very commonly seen in general population. The best option for you is to find out if there are any foods that are making your symptoms worse. In general, foods like Dal, chicken, condiments and spicy foods cause symptoms of bloating, gas production and sometimes back ache. If you are using any drugs other than that for these, watch out if they are causing the symptoms. Limit coffee and tea to once a day, and avoid taking them before breakfast. Take plenty of water and rest. you may also try over the counter antacids for symptom relief. If none of these measures are helpful, you need to consult a gastroenterologist to check if you have irritable bowel, which I think is unlikely in your case. Hope I have answered you. If you have any further queries, get back to me. Wishing you speedy recovery. Regards,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor